# SDR SWI2025F00980

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED MOUNT CORRODED FS565.00 STGR26L - 27.  REMOVED AND REPLACED MACHINED MOUNT BRACKET P/N SH670-33389-2 AT FS565.00 BETWEEN STGR26L - 27 REF CRJ900 SRM TASK 51-42-22-001-001-A01, CRJ900 SRM TASK 51-42-20-001-001-A01, CRJ900 SRM TASK 51-45-00-001-001-A01 AND BOMBARDIER DWG. SH670-33600 REV. AD . SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
